# SDR DL73S060197

- Difficulty date: March 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 62,637 hours, 46,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577416
- Condition: Cracked
- Location: Bs 790 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT CHEM MILL LINE STATION STATION 790 AND STRINGER 17L.  REPAIR DOUBLER INSTALLED AND SURROUNDING AREA INSPECTED.
